# SDR 2007UALA02819

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 66,569 hours, 10,940 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AISLE LIGHT AT SEAT 1B END CAP IS COMING OFF.  INSTALLED CAP AND SECURED CONNECTOR AND EEL CHECKS GOOD.
